Alert archive / Georgia / Wind Advisories in 2026

Wind Advisory 4, NWS Tallahassee, FL

February 22, 20265 counties in Alabama; 10 counties in Florida; 26 counties in Georgia

NWS Tallahassee, FL issued this wind advisory at Feb 22, 2026, 12:17 AM CST for 5 counties in Alabama; 10 counties in Florida; 26 counties in Georgia. It took effect at Feb 22, 2026, 7:00 AM CST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Feb 22, 2026, 12:17 AM CST (06:17 UTC)
In effect from
Feb 22, 2026, 7:00 AM CST
Expired
Feb 22, 2026, 5:00 PM CST
In force
10 hr
Issued by
NWS Tallahassee, FL
All 41 counties

Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Leon County, FL, Liberty County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA

The radar

The Tallahassee radar (KTLH), 84 km from the middle of the area, began a volume at 06:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 6.3 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2026-02-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2026-02-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -49 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
892 m above ground
0-6 km bulk shear
81 kt
0-1 km storm-relative helicity
-49 m²/s²
0-3 km storm-relative helicity
-30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

068 
WWUS72 KTAE 220617
NPWTAE

URGENT - WEATHER MESSAGE
National Weather Service Tallahassee FL
117 AM EST Sun Feb 22 2026

ALZ065>069-FLZ007>013-016-108-112-114-326-GAZ120>131-142>148-155>158-
222300-
/O.NEW.KTAE.WI.Y.0004.260222T1300Z-260222T2300Z/
Coffee-Dale-Henry-Geneva-Houston-North Walton-Central Walton-
Holmes-Washington-Jackson-Inland Bay-Calhoun-Gadsden-South Walton-
Coastal Bay-Coastal Gulf-Northern Liberty-Quitman-Clay-Randolph-
Calhoun-Terrell-Dougherty-Lee-Worth-Turner-Tift-Ben Hill-Irwin-
Early-Miller-Baker-Mitchell-Colquitt-Cook-Berrien-Seminole-
Decatur-Grady-Thomas-
Including the cities of Orange Hill, Youngstown, White City,
Jones Crossing, Irwinville, Red Rock, Fort Rucker, Barneyville,
Moncrief, Geneva, Wetumpka, Newton, Pelham, Turner City,
Centerville, Glendale, Cairo, Argyle, Bunker, Simsville, Beacon
Hill, Lawrenceville, Dawson, Leonia, Blakely, Enterprise
Municipal A/P, Capel, Barker Store, Spence Airport, Sylvester,
Scotts Ferry, Morgan, Leesburg, Thomasville, Nixon, Callaway,
Graves, Browns Crossroads, Blackwood, Blountstown, East Albany,
Fairchild, Dillon, Freeport, Littman, Peterson Hill, Fitzgerald,
Colquitt, Enterprise, Cuba, Abbeville Municipal A/P, Seminole
State Park, Douglasville, Pine Park, Holmes County Airport,
Turquoise Beach, Ozark, Tifton, Headland Municipal A/P,
Clarksville, Southport, Logan Field Municipal A/P, Blackwell
Field A/P, Commissary Hill, Cottonwood, Shivers Mill, Quincy
Airport, Port St. Joe, Asbury, Poplar Head, Camilla, Bowens Mill,
Abba, Clarks Mill, Sandestin, Harding, Cook Co A/P, Pasco,
Keyton, Laconte, Edison, Fitzgerald Municipal A/P, Fadette,
Springvale, Cordrays Mill, Isabella, Bonifay, Malone,
Benevolence, Abe Springs, Portland, Walker, Sylvester Airport,
Mitchell Co A/P, Quincy, Gordy, De Funiak Spring Airport, Panama
City, Dawson Municipal A/P, Boykin, Arlington, Bellview,
Forrester, Eucheeanna, Marysville, Weber, Battens Crossroads,
Frink, Econfina, Springvale Station, Worth, Branchville, Sneads,
Hoggard Mill, Saint Joe Beach, Wire Bridge, Dickey, Nashville,
Donaldsonville A/P, Little Hope, Durham, Riverturn, Crystal Lake,
Donalsonville, Albany, Westwood, Ocilla, Bennett, Elmodel Wma,
Berrien Co A/P, Georgetown, Hobby, Iveys Mill, Herod, Daleville,
Center Ridge, Steinham Store, Hardin Heights, Ashburn,
Hawkinstown, Beachton, Waterloo, De Funiak Springs, Beamon,
Headland, Lynn, Hacoda, Cottle, Red Store Crossroads, Early Co
A/P, Lockett Crossing, Moultrie Municipal A/P, Graceville,
Ausmac, Cuthbert, Alfords, Vicksburg, Decatur Co A/P, Marianna,
Richter Crossroads, Pine Valley, Moultrie, Grady Co A/P, Chipley,
Cluster Springs, Cobb Crossroads, Pecan, Ganer, Mayhaw, Screamer,
Santa Clara, Crossroads, Cooktown, Browntown, Ashford, Santa Rosa
Beach, Abbeville, Sweetwater, Coles, Milford, Bainbridge, Moores
Crossroads, Greggs, Ashton, Williamsburg, Chattahoochee,
Pretoria, Bagby State Park, Ricks Place, Cotton, Odena, Doverel,
Days Crossroads, Overstreet, New Hope, Southwest Ga Regional A/P,
Palmyra, Chula, Adel, Davis Park, Hanover, Magnolia Beach,
Mabson, Point Washington, Bannockburn, Dill, Five Points,
Hatcher, Yeomans, Sunsweet, Hartford, Fort Gaines, Metcalf,
Babcock, Ewell, Geneva Municipal A/P, Massee, Gammage, Chipley
Municipal Airport, Queensland, Alpine Heights, Pleasant Ridge,
Lynn Haven, Oak Grove, Dothan, West Bainbridge, Elpino, and Union
117 AM EST Sun Feb 22 2026 /1217 AM CST Sun Feb 22 2026/

...WIND ADVISORY IN EFFECT FROM 8 AM EST /7 AM CST/ THIS MORNING TO 
6 PM EST /5 PM CST/ THIS EVENING...

* WHAT...Northwest winds 15 to 25 mph with gusts up to 40 mph 
  expected.

* WHERE...Portions of Southeast Alabama, Big Bend and Eastern 
  Panhandle Florida, and South-Central and Southwest Georgia.

* WHEN...From 8 AM EST /7 AM CST/ this morning to 6 PM EST /5 PM 
  CST/ this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$
1 follow-up statement
380 
WWUS72 KTAE 221728
NPWTAE

URGENT - WEATHER MESSAGE
National Weather Service Tallahassee FL
1228 PM EST Sun Feb 22 2026

FLZ017-GAZ159>161-230045-
/O.NEW.KTAE.CW.Y.0009.260223T1000Z-260223T1400Z/
/O.EXA.KTAE.WI.Y.0004.000000T0000Z-260222T2300Z/
Leon-Brooks-Lowndes-Lanier-
Including the cities of Killearn Estates, Nankin, Courthouse,
Dixie, Empress, Chaires Crossroads, Tallahassee, Quitman, Blue
Springs, Lakeland, Valdosta Regional Airport, Teeterville, Brooks
Co A/P, Maclay State Gardens, Valdosta, Capitola, Grooverville,
Killearn Lakes, Bradfordville, and Chaires
1228 PM EST Sun Feb 22 2026

...WIND ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING...
...COLD WEATHER ADVISORY IN EFFECT FROM 5 AM TO 9 AM EST MONDAY...

* WHAT...For the Wind Advisory, northwest winds 15 to 20 mph with 
  gusts up to 40 mph. For the Cold Weather Advisory, very cold wind 
  chills as low as 20 expected.

* WHERE...In Florida, Leon County. In Georgia, Brooks, Lanier, and 
  Lowndes Counties.

* WHEN...For the Wind Advisory, until 6 PM EST this evening. For the 
  Cold Weather Advisory, from 5 AM to 9 AM EST Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. Very 
  cold temperatures can lead to hypothermia with prolonged exposure.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

Use caution while traveling outside. Wear appropriate clothing, a 
hat, and gloves.

&&

$$

ALZ065>069-FLZ007>013-016-326-GAZ120>131-142>148-155>158-230045-
/O.NEW.KTAE.CW.Y.0009.260223T1000Z-260223T1400Z/
/O.CON.KTAE.WI.Y.0004.000000T0000Z-260222T2300Z/
Coffee-Dale-Henry-Geneva-Houston-North Walton-Central Walton-
Holmes-Washington-Jackson-Inland Bay-Calhoun-Gadsden-Northern
Liberty-Quitman-Clay-Randolph-Calhoun-Terrell-Dougherty-Lee-Worth-
Turner-Tift-Ben Hill-Irwin-Early-Miller-Baker-Mitchell-Colquitt-
Cook-Berrien-Seminole-Decatur-Grady-Thomas-
Including the cities of Frink, Keyton, Branchville, Ricks Place,
Browns Crossroads, Southwest Ga Regional A/P, Lawrenceville,
Screamer, Steinham Store, Quincy, Leonia, Coles, Bowens Mill,
Iveys Mill, Riverturn, Peterson Hill, Albany, Geneva, Springvale
Station, Center Ridge, Bagby State Park, Dickey, Alfords, Chula,
Bannockburn, Decatur Co A/P, Eucheeanna, Chattahoochee,
Irwinville, Mayhaw, Elmodel Wma, Clarksville, Little Hope, Pine
Park, Cooktown, Cluster Springs, Jones Crossing, Adel, Marianna,
Cairo, Colquitt, Pine Valley, Hatcher, Abe Springs, Lockett
Crossing, Dill, Hacoda, Tifton, Crossroads, Weber, Sylvester
Airport, Headland Municipal A/P, East Albany, Hartford, Moultrie
Municipal A/P, Shivers Mill, Blountstown, Enterprise, Sneads,
Mabson, Hawkinstown, Econfina, Barker Store, Morgan,
Douglasville, Ewell, Durham, Simsville, Gordy, Blackwell Field
A/P, Hardin Heights, Asbury, Commissary Hill, Blackwood, Five
Points, Dawson, Headland, Richter Crossroads, Scotts Ferry,
Newton, Springvale, Palmyra, Fort Gaines, Hoggard Mill, Abbeville
Municipal A/P, Turner City, Queensland, Geneva Municipal A/P, Red
Rock, Donalsonville, Chipley Municipal Airport, De Funiak Spring
Airport, Malone, Isabella, Seminole State Park, Moncrief,
Mitchell Co A/P, Bellview, Hanover, Bonifay, Logan Field
Municipal A/P, Cook Co A/P, Daleville, Bennett, Youngstown,
Pecan, Moultrie, Bainbridge, Babcock, Sunsweet, Georgetown,
Worth, Fitzgerald Municipal A/P, Battens Crossroads, Cottonwood,
Beamon, Browntown, Laconte, Marysville, Cobb Crossroads, Moores
Crossroads, Santa Clara, Berrien Co A/P, Walker, Fort Rucker, De
Funiak Springs, Quincy Airport, Fitzgerald, Gammage, Centerville,
Cuthbert, Massee, Ganer, Argyle, Holmes County Airport,
Nashville, Elpino, Cordrays Mill, Dothan, Poplar Head, Fairchild,
Wetumpka, Cottle, Donaldsonville A/P, Clarks Mill, Thomasville,
Ashburn, Grady Co A/P, Wire Bridge, Sweetwater, Chipley, Davis
Park, West Bainbridge, Blakely, Leesburg, Alpine Heights,
Pretoria, Dawson Municipal A/P, Days Crossroads, Pleasant Ridge,
Yeomans, Waterloo, Cuba, Benevolence, Ashton, Enterprise
Municipal A/P, Edison, Milford, Barneyville, Crystal Lake,
Williamsburg, Arlington, Doverel, New Hope, Ozark, Nixon, Dillon,
Ocilla, Red Store Crossroads, Cotton, Boykin, Pelham, Ashford,
Hobby, Lynn, Littman, Union, Forrester, Sylvester, Westwood,
Ausmac, Herod, Graves, Graceville, Early Co A/P, Capel, Pasco,
Abba, Fadette, Greggs, Glendale, Camilla, Spence Airport,
Beachton, Abbeville, Harding, Metcalf, and Orange Hill
1228 PM EST Sun Feb 22 2026 /1128 AM CST Sun Feb 22 2026/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS 
EVENING...
...COLD WEATHER ADVISORY IN EFFECT FROM 5 AM EST /4 AM CST/ TO 9 AM 
EST /8 AM CST/ MONDAY...

* WHAT...For the Wind Advisory, northwest winds 15 to 20 mph with 
  gusts up to 40 mph. For the Cold Weather Advisory, very cold wind 
  chills as low as 17 expected.

* WHERE...Portions of southeast Alabama, Big Bend and Panhandle 
  Florida, and south central and southwest Georgia.

* WHEN...For the Wind Advisory, until 6 PM EST /5 PM CST/ this 
  evening. For the Cold Weather Advisory, from 5 AM EST /4 AM CST/ 
  to 9 AM EST /8 AM CST/ Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. Very 
  cold temperatures can lead to hypothermia with prolonged exposure.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

Use caution while traveling outside. Wear appropriate clothing, a 
hat, and gloves.

&&

$$

FLZ018-019-027>029-034-426-230045-
/O.NEW.KTAE.CW.Y.0009.260223T1000Z-260223T1400Z/
Inland Jefferson-Madison-Inland Wakulla-Inland Taylor-Lafayette-
Inland Dixie-Southern Liberty-
Including the cities of Hines, Lovett, Econfina, Casa Blanco,
Hilliardville, Cross City Airport, Capps, Cabbage Grove, Central
City, Festus, Lewis, Jonesboro, Twin Pole, Jarrott, Day, Sumatra,
Cherry Lake, Perry, Pinetta, Madison, Wakulla Springs, Boyd,
Dills, Old Town, Hopewell, Hanson, Alma, Monticello, Cooks
Hammock, Cross City, Athena, Wilma, Bucell Junction, Buckville,
Drifton, Vilas, Kern, Carbur, Mayo, Midway, Bethel, and
Fenholloway
1228 PM EST Sun Feb 22 2026

...COLD WEATHER ADVISORY IN EFFECT FROM 5 AM TO 9 AM EST MONDAY...

* WHAT...Very cold wind chills as low as 23 expected.

* WHERE...Inland Dixie, Inland Jefferson, Inland Taylor, Inland 
  Wakulla, Lafayette, Madison, and Southern Liberty Counties.

* WHEN...From 5 AM to 9 AM EST Monday.

* IMPACTS...Very cold temperatures can lead to hypothermia with 
  prolonged exposure.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a 
hat, and gloves.

&&

$$

FLZ108-112-114-222300-
/O.CON.KTAE.WI.Y.0004.000000T0000Z-260222T2300Z/
South Walton-Coastal Bay-Coastal Gulf-
Including the cities of Portland, Santa Rosa Beach, Port St. Joe,
Odena, Magnolia Beach, Callaway, Saint Joe Beach, Overstreet,
Bunker, White City, Lynn Haven, Southport, Panama City,
Vicksburg, Oak Grove, Freeport, Cairo, Turquoise Beach,
Sandestin, Beacon Hill, and Point Washington
1228 PM EST Sun Feb 22 2026 /1128 AM CST Sun Feb 22 2026/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS 
EVENING...

* WHAT...Northwest winds 15 to 20 mph with gusts up to 40 mph.

* WHERE...Coastal Bay, Coastal Gulf, and South Walton Counties.

* WHEN...Until 6 PM EST /5 PM CST/ this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

JM

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this wind advisory went out at Feb 21, 11:40 PM CST, 37 minutes earlier. Its key messages:

  • Issued at 1236 AM EST Sun Feb 22 2026
  • There is a medium (60-70 percent) chance of another round of dense fog tonight, generally around Apalachee Bay.
  • There is a Red Flag Warning in effect tomorrow afternoon across the Florida Big Bend due to critically low humidity and gusty winds.
  • Marine and beach hazards include a Gale Warning for the coastal waters west of Apalachicola late tonight through Monday morning, with a Small Craft Advisory for the waters east of Apalachicola, and a high risk of rip currents today through Sunday and Monday at the Gulf beaches.
  • Well below average temperatures expected Sunday through Tuesday. The chance of meeting the cold weather advisory criteria is low (30 percent) Monday morning and medium (40-60 percent) Tuesday morning.
Area forecast discussion, Feb 21, 11:40 PM CST, 37 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
1240 AM EST Sun Feb 22 2026

...New AVIATION...

.KEY MESSAGES...
Issued at 1236 AM EST Sun Feb 22 2026

- There is a medium (60-70 percent) chance of another round of
  dense fog tonight, generally around Apalachee Bay.

- There is a Red Flag Warning in effect tomorrow afternoon across
  the Florida Big Bend due to critically low humidity and gusty
  winds.

- Marine and beach hazards include a Gale Warning for the coastal
  waters west of Apalachicola late tonight through Monday
  morning, with a Small Craft Advisory for the waters east of
  Apalachicola, and a high risk of rip currents today through
  Sunday and Monday at the Gulf beaches.

- Well below average temperatures expected Sunday through Tuesday.
  The chance of meeting the cold weather advisory criteria is low
  (30 percent) Monday morning and medium (40-60 percent) Tuesday
  morning.

&&

.UPDATE...
Issued at 759 PM EST Sat Feb 21 2026

Outside of one severe storm earlier this afternoon, storms have
largely failed to become organized or strong enough to produce
much severe weather concerned. Rain cooled air is already moving
into the Florida Panhandle from earlier storms in Alabama, and a
plume of showers from Wakulla County up to Ben Hill County has
likely helped stabilize things a bit more farther east. As a
result, SPC has removed the marginal risk of severe weather from
our area.

Now, that's not to say that strong storms aren't expected. We
still have enough instability to see some gusty winds and small
hail with the stronger storms. But, the risk of severe weather is
quickly diminishing.

Otherwise, the only other update this evening has been to add a
Marine Dense Fog Advisory to our nearshore Gulf waters as well as
Apalachee Bay. Webcams and nighttime microphysics satellite
imagery show the sea fog once again developing and moving onshore.
This should dissipate as the front moves in. Some patches of dense
fog will be possible near the immediate coast until then.

&&

.SHORT TERM...
(This Evening through Sunday)
Issued at 306 PM EST Sat Feb 21 2026

Scattered showers and storms are expected to gradually move
south and east from SE Alabama into SW Georgia and the FL
Panhandle/Big Bend over the next couple hours. Generally light to
moderate rainfall is expected with embedded downpours possible.
SPC maintains a marginal risk for severe weather (level 1 of 5)
across portions of the FL Panhandle, SE AL and SW Georgia, for
strong gusty winds and a low-end hail threat. The cold front will
then pass through the region overnight into tomorrow morning with
cool to cold dry air moving into the region.

Cool and dry gusty conditions tomorrow afternoon will lead to
elevated fire danger concerns as RHs across the FL Big Bend tank to
around 25% with gusty northwest winds. As a result, we've issued a
Red Flag Warning for tomorrow afternoon to highlight this elevated
fire danger.

Expect overnight lows to be in the mid 40s to the northwest and mid
50s to the southeast as cooler air moves in behind the front.
Daytime highs tomorrow follow a similar pattern with highs in the
mid 50s to the northwest and mid 60s across the southeast part of
our area.

&&

.LONG TERM...
(Sunday night through next Friday)
Issued at 306 PM EST Sat Feb 21 2026

Post-frontal, we'll see cold dry air settle across the region
through midweek, beginning to warm back up Wednesday afternoon.
Fairly dry and benign conditions are expected to persist until
Thursday when our next potential cold front looks to approach the
region from the west.

Behind tonight's cold front we'll see a quick cold snap dip our
overnight lows into the 30s Monday morning and Wednesday morning
with our chilliest period being Tuesday morning, with temps dipping
into the mid to upper 20s. Limiting exposure these mornings with
adequate shelter will be important to preventing hypothermia.
Similarly, daytime highs dip into the upper 40s to mid 50s Monday
and Tuesday before warming back up into the upper 60s to mid 70s
Wednesday through Friday.

&&

.AVIATION...
(06Z TAFS)
Issued at 1239 AM EST Sun Feb 22 2026

A strong cold front will pass the terminals during the upcoming
pre-dawn hours. In the last few hours before frontal passage, a
few areas of light rain and showers could briefly impact any of
the terminals. Once the front passes, a shift to strong and gusty
northwest winds will occur. Dry air will quickly scour out any
remaining lower clouds. A couple hour after sunrise, even stronger
winds aloft will mix to the surface, and strong subsidence will
bring clear skies.

&&

.MARINE...
Issued at 306 PM EST Sat Feb 21 2026

Southerly flow across the waters through this evening with seas of 3
to 4 feet just offshore. Areas of sea fog possible again tonight
into Sunday morning prior to a cold frontal passage, may be dense,
especially over the cooler shelf waters of the Apalachee Bay. Gale
force northwest wind gusts are expected over the coastal waters to
the west of Apalachicola late Sunday night through Monday morning.
Meanwhile, Small Craft Advisory-level conditions are likely over the
coastal waters east of Apalachicola. Seas offshore peak around 7 to
11 feet on Sunday night. Seas and winds improve heading into
midweek.

&&

.FIRE WEATHER...
Issued at 306 PM EST Sat Feb 21 2026

...RED FLAG WARNING IN EFFECT FOR THE FL BIG BEND ON
SUNDAY DUE TO CRITICALLY LOW HUMIDITY AND GUSTY WINDS...

Wetting rains are expected this afternoon through tonight,
especially across SE Alabama and SW Georgia. Followed by a strong
cold frontal passage which ushers in a dry air mass from Sunday into
early next week, when combined with gusty northwest winds will lead
to elevated fire danger on Sunday. Gusty and erratic winds are
possible this afternoon and evening in the vicinity of any
thunderstorms. Borderline high dispersion is possible near the I-75
corridor of Southwest GA this afternoon.

The post-frontal air mass on Sunday features 20-ft winds around 15
mph, while RH plunges into the mid-20s to mid-30s percent during the
afternoon, along with widespread high dispersion.
There is currently a Red Flag Warning in effect on Sunday due to
critically low RH and gusty winds across the FL Big Bend. On Monday,
elevated fire weather conditions are expected to persist, with RH
again in the mid-20s to mid-30s percent with 20-ft winds between 10-
15 mph during the afternoon.

&&

.HYDROLOGY...
Issued at 306 PM EST Sat Feb 21 2026

There are no flooding concerns over the next week. Drought conditions
are expected to persist across the region.

For more local drought information & statements, visit the following
websites: weather.gov/tae/LocalDrought
weather.gov/tae/DroughtInformationStatement

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   61  33  50  28 /   0   0   0   0
Panama City   60  35  53  31 /   0   0   0   0
Dothan        55  31  47  25 /   0   0   0   0
Albany        56  29  47  25 /   0   0   0   0
Valdosta      63  31  49  25 /  10   0   0   0
Cross City    70  33  55  27 /  20   0   0   0
Apalachicola  61  35  51  32 /   0   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory from 8 AM EST /7 AM CST/ this morning to 6 PM EST
     /5 PM CST/ this evening for FLZ007>013-016-108-112-114-326.

     Red Flag Warning from 1 PM this afternoon to 7 PM EST this
     evening for FLZ015-017>019-027>029-034-115-118-127-128-134-
     426.

     High Rip Current Risk through Sunday evening for FLZ108-112.

     High Rip Current Risk through late Monday night for FLZ114.

     High Rip Current Risk through this evening for FLZ115.

GA...Wind Advisory from 8 AM this morning to 6 PM EST this evening
     for GAZ120>131-142>148-155>158.

AL...Wind Advisory from 7 AM to 5 PM CST Sunday for ALZ065>069.

GM...Dense Fog Advisory until 7 AM EST this morning for GMZ730-755-
     765-775.

     Small Craft Advisory from 5 AM early this morning to 1 AM EST
     Tuesday for GMZ730-755-765-775.

     Dense Fog Advisory until 2 AM CST Sunday for GMZ735-751-752.

     Gale Warning from 4 AM to 5 PM CST Sunday for GMZ735.

     Gale Warning from 3 AM Sunday to noon CST Monday for GMZ751-752-
     770-772.

&&

SHORT TERM...Oliver
LONG TERM....Oliver
AVIATION...Haner
MARINE...Oliver
FIRE WEATHER...Oliver
HYDROLOGY...Oliver

In the hours before

Special weather statement, Feb 21, 6:31 PM CST, 5 hours 46 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
731 PM EST Sat Feb 21 2026

GAZ123-125-142>145-220115-
Miller GA-Baker GA-Dougherty GA-Mitchell GA-Calhoun GA-Early GA-
731 PM EST Sat Feb 21 2026

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN MILLER...
SOUTHWESTERN DOUGHERTY...SOUTHWESTERN MITCHELL...BAKER...SOUTHEASTERN
CALHOUN AND NORTHEASTERN EARLY COUNTIES IN SOUTHWESTERN GEORGIA
THROUGH 815 PM EST...

At 730 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from Arlington to 8 miles northwest of Colquitt.
Movement was east at 30 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Colquitt, Newton, Arlington, Douglasville, Damascus, Iveys Mill,
Milford, Red Store Crossroads, Crestview, Hoggard Mill, Hawkinstown,
Commissary Hill, Mimsville, Harmony Church Rd/hwy 45, Old Damascus,
Jeterville, Cooktown, Elmodel Wma, Bethany, and Hentown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3144 8423 3108 8448 3108 8455 3124 8487
      3149 8470
TIME...MOT...LOC 0030Z 290DEG 24KT 3142 8473 3125 8484

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

33

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 22, 11:28 AM CSTCold Weather AdvisoryTAECoffee, Dale, Geneva, Henry, Houston21 hr
Feb 21, 6:57 PM CSTMarine Dense Fog AdvisoryTAE9 hr
Feb 22, 12:08 AM CSTRip Current StatementTAEFranklin18 hr
Feb 21, 6:31 PM CSTSpecial Weather StatementTAEBaker44 min

Nearby

Wind Advisories in Georgia, 2026Wind Advisories in Florida, 2026Wind Advisories in Alabama, 2026Every wind advisory in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.